# SDR SIMA20150906002

- Difficulty date: September 6, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 31,997 hours, 27,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT 241 DF INOPERATIVE.  R & R EMER LIGHT STRIP AT 241 DF IAW MM 33-50-08.  OPERATIONS CHECKED GOOD.
